# SDR FDEA201702120525

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP FWD (WING SIDE) OTBD HINGE PIVOT HOLE BORE CORRODED.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW CMM 57-44-07 AND PER EA 1-5750-T0328840 D, PART 1, STEP 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
